# SDR SWAA2020110227161

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 12,804 hours, 5,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT INBOARD EMERGENCY FLASHLIGHT WON'T TEST.  CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS DMA 0452024.  R & R AFT INBOARD EMERGENCY FLASHLIGHT AND BATTERY, IAW AMM 25-64-00 CL NR 81756.
